# SDR SWIA201333249

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 25,365 hours, 21,205 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE WINDOW ABOUT 3-4 INCHES AFT OF CHART HOLDER ALONG THE BOTTOM OF THE WINDOW LOOKED LIKE A FRAYED WIRE.  (FLT 5328)  REPLACED CAPTAINS SIDE WINDOW ASSEMBLY  P/N ON: NP-139322-11  P/N OFF: 601R33033-19  S/N ON: 12150H9047  S/N OFF: 03177H7491
